Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

1_fighter

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About 1_fighter

  • Rank
    New Member
  • Birthday 08/31/1989

Profile Information

  • Gender
    Male
  • Location
    california
  • Interests
    Hello, my name is Kyle Dee its been awhile but I'm now completely done using the drug. I'm finally what I wanted to be and that's a recon marine. Its taken me awhile to earn the title but I can now say that I'm a spec ops and love what I do. Right now I'm doing my first tour over seas and can't wait, thanks to all those who supported me guys are awesome. I don't check this much but if you wanna know more about or have questions just hit me up or Facebook its kinda easier that way I guess if I don't hit you but I'm busy or gone for awhile.

Recent Profile Visitors

1054 profile views
  1. 40 mg twice a day accutane claravis. Journey finally ends \,,/
  2. Thank you, sorry I almost never check my page here I just post the photos

    1. Your accutane progress is amazing

      1. I don't know if you have the same problem as me but the reddish bumps on my cheeks and forehead were "pityrosporum folliculitis" just some yeast on the skin. The tiny red bumps can be mistaken for acne and yeast is the cause for its development. I been researching it and got my answer the product i use is Nizoral Shampoo. I put it on my face for five minutes two or three times a week when i shower. So far it works for me but only time well tell.
      2. Hmm yeah I don't know anything about that. It sounds like a bad reaction. How long did you go off accutane for before restarting? I'm going to see if I can find anything out about this, but right now I don't have any advice. I'm sorry...
      3. I still deal with acne post tane, but its not so bad. If this problem you mention involves more than just a couple of red bumps then I can say that I have never had that. It may be acne. The acne I experience post tane is definitely different than the acne that I used to have. The acne I get now is similar to what you experience, but for the most part my skin is clear. I would be careful with staying on accutane long term as the risk of side effects would increase over time. Hope that help
      4. Yeah dude i think it's just the accutance causing the flush and I think i have pityrosporum folliculitis some fungus on the skin that causes the bumps to come about. I think its just my training
      5. Hey i've been reading your message board and everyone else to find an answer for my redness and tiny bumps. Before accutane i didn't have any facial redness just bad acne. When i started my treatment my face became red and sometimes pink. My face is red everyday only because of my training. But sometimes when my body isn't worked up it starts becoming red even when im outside. I'm still on the treatment and my skin is clear only while im on the treatment. When im through my face starts forming t
      6. Hey bro i've been reading your message board and everyone else to find an answer for my redness. Before accutane i didn't have any facial redness just bad acne. When i started my treatment my face became red and sometimes pink. My face is red everyday only because of my training. But sometimes when my body isn't worked up it starts becoming red even when im outside. I'm still on the treatment and my skin is clear only while im on the treatment. When im through my face starts forming tiny r
      7. When i was done with accutane treatment my face was acne free for a few days (but still red). A few days later little tiny red bumps would appear on my forehead, cheeks, chin, and around the mouth. So i was on the accutance treatment again and the red bumps vanished. I finished with the treatment again but the same thing happen and now im still on the treatment. Does anyone have this problem? What causes these tiny red bumps to appear and make my skin dry and red?
      ×